# SDR SPAA9800002

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE EXTERNAL EMERGENCY EXIT LIGHT AFT OF THE R2 DOOR WAS FOUND INOPERATIVE.  THE LAMP WAS REPLACED.  SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER BMM 33-51-11.
